Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Facial WastingFacial Wasting
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


When can I stop worrying about lipoatrophy?
Jul 28, 2008

I have been on Sustiva for 29 months and Kivexa for 12 months, previously Truvada. I am paranoid about getting facial or arm, leg wasting. Up to now nothing. When can I stop worrying?

Response from Dr. Pierone

Many people simply do not seem to experience lipoatrophy and you may be one of them. The rate of lipoatrophy with your regimen is low, but the rate does increase gradually over time. No need to worry, but simply monitor your body shape and overall health over the coming years. Newer agents are being developed with fewer side effects so we can anticipate new cocktails with a lower risk of lipoatrophy.

Thanks for posting and best of luck!



Previous
Bullfrog Neck and Chipmunk Cheeks
Next
UTI

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement